| Catalog Number |
1804250-48 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, moderately tortuous, lesion in the right coronary artery (rca).A 2.50x48mm xience skypoint drug eluting stent (des) was advanced but failed to reach the target lesion.The des was removed with resistance from the anatomy.There was no reported adverse patient effect and no clinically significant delays in the procedure.A non-abbott stent was implanted to successfully complete the procedure.No additional information was provided.